Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 689-700
http://dx.doi.org/10.1155/S0161171295000883

Constructive solution of coupled second order delay differential equations with variable coefficients

1Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, P O Box 22 012, Valencia, Spain
2Dpto de Matemáticas e Informática, Univ Jaume L Campus de Penyeta Rotja, Castellón, Spain

Received 3 August 1993; Revised 13 September 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. J. Villanueva, A. Hervas, and M. V. Ferrer, “Constructive solution of coupled second order delay differential equations with variable coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 689-700, 1995. https://doi.org/10.1155/S0161171295000883.